Alert archive / Colorado / Red Flag Warnings in 2024
Red Flag Warning 34, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at May 4, 2024, 2:14 PM MDT for 5 counties in Colorado. It took effect at May 5, 2024, 2:00 PM MDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 4, 2024, 2:14 PM MDT (20:14 UTC)
- In effect from
- May 5, 2024, 2:00 PM MDT
- Expired
- May 5, 2024, 7:00 PM MDT
- In force
- 5 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Rio Grande County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 190 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 8.2 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2180 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
047 WWUS85 KPUB 042014 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 214 PM MDT Sat May 4 2024 COZ224-051215- /O.NEW.KPUB.FW.W.0034.240505T2000Z-240506T0100Z/ /O.NEW.KPUB.FW.A.0032.240506T1600Z-240507T0400Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- 214 PM MDT Sat May 4 2024 ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 7 PM MDT SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 2 PM to 7 PM MDT Sunday. A Fire Weather Watch has also been issued. This Fire Weather Watch for gusty winds and low relative humidity is in effect from Monday morning through Monday evening. * Affected Area...Fire Weather Zone 224. * Winds...Southwest 25 to 35 mph with gusts up to 50 mph late Sunday and again on Monday. * Relative Humidity...As low as 12 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ225-232-233-237-051215- /O.NEW.KPUB.FW.A.0032.240506T1600Z-240507T0400Z/ Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Baca County Including Springfield and Eastern Comanche Grasslands- 214 PM MDT Sat May 4 2024 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 225, 232, 233, AND 237... The National Weather Service in Pueblo has issued a Fire Weather Watch for gusty winds and low relative humidity, which is in effect from Monday morning through Monday evening. * Affected Area...Fire Weather Zones 225, 232, 233 and 237. * Winds...West 25 to 35 mph with gusts up to 60 mph. * Relative Humidity...As low as 6 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
4 follow-up statements
459 WWUS85 KPUB 050124 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 724 PM MDT Sat May 4 2024 COZ224-051730- /O.CON.KPUB.FW.W.0034.240505T2000Z-240506T0100Z/ /O.CON.KPUB.FW.A.0032.240506T1600Z-240507T0400Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- 724 PM MDT Sat May 4 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 7 PM MDT SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224... * Affected Area...Fire Weather Zone 224. * Winds...Southwest 25 to 35 mph with gusts up to 55 mph. * Relative Humidity...As low as 12 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ225-232-233-237-051730- /O.CON.KPUB.FW.A.0032.240506T1600Z-240507T0400Z/ Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Baca County Including Springfield and Eastern Comanche Grasslands- 724 PM MDT Sat May 4 2024 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 225, 232, 233, AND 237... * Affected Area...Fire Weather Zones 225, 232, 233 and 237. * Winds...West 25 to 35 mph with gusts up to 60 mph. * Relative Humidity...As low as 6 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ Hodanish
231 WWUS85 KPUB 050957 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 357 AM MDT Sun May 5 2024 COZ224-060200- /O.UPG.KPUB.FW.A.0032.240506T1600Z-240507T0400Z/ /O.NEW.KPUB.FW.W.0035.240506T1600Z-240507T0400Z/ /O.CON.KPUB.FW.W.0034.240505T2000Z-240506T0100Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- 357 AM MDT Sun May 5 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM MDT MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 10 AM to 10 PM MDT Monday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zone 224. * Winds...Southwest 25 to 35 mph with gusts up to 50 mph. * Relative Humidity...As low as 10 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ225-232-233-237-060200- /O.UPG.KPUB.FW.A.0032.240506T1600Z-240507T0400Z/ /O.NEW.KPUB.FW.W.0035.240506T1600Z-240507T0400Z/ Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Baca County Including Springfield and Eastern Comanche Grasslands- 357 AM MDT Sun May 5 2024 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM MDT MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 225, 232, 233, AND 237... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 10 AM to 10 PM MDT Monday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zones 225, 232, 233 and 237. * Winds...On Monday...West 30 to 40 mph with gusts up to 60 mph. * Relative Humidity...As low as 7 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
589 WWUS85 KPUB 052035 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 235 PM MDT Sun May 5 2024 COZ224-061245- /O.NEW.KPUB.FW.A.0033.240507T1500Z-240508T0400Z/ /O.CON.KPUB.FW.W.0034.000000T0000Z-240506T0100Z/ /O.CON.KPUB.FW.W.0035.240506T1600Z-240507T0400Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- 235 PM MDT Sun May 5 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM MDT MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224... The National Weather Service in Pueblo has issued a Fire Weather Watch for gusty winds and low relative humidity, which is in effect from Tuesday morning through Tuesday evening. * Affected Area...Fire Weather Zone 224. * Winds...Southwest 30 to 40 mph with gusts up to 55 mph. * Relative Humidity...As low as 11 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ225-232-233-237-061245- /O.NEW.KPUB.FW.A.0033.240507T1500Z-240508T0400Z/ /O.CON.KPUB.FW.W.0035.240506T1600Z-240507T0400Z/ Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Baca County Including Springfield and Eastern Comanche Grasslands- 235 PM MDT Sun May 5 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM MDT MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 225, 232, 233, AND 237... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 225, 232, 233, AND 237... The National Weather Service in Pueblo has issued a Fire Weather Watch for gusty winds and low relative humidity, which is in effect from Tuesday morning through Tuesday evening. * Affected Area...Fire Weather Zones 225, 232, 233 and 237. * Winds...West 30 to 40 mph with gusts up to 65 mph. * Relative Humidity...As low as 6 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
787 WWUS85 KPUB 060038 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 638 PM MDT Sun May 5 2024 COZ224-061645- /O.EXP.KPUB.FW.W.0034.000000T0000Z-240506T0100Z/ /O.CON.KPUB.FW.W.0035.240506T1600Z-240507T0400Z/ /O.CON.KPUB.FW.A.0033.240507T1500Z-240508T0400Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- 638 PM MDT Sun May 5 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM MDT MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224... ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224... * Affected Area...Fire Weather Zone 224. * Winds...Southwest 30 to 40 mph with gusts up to 55 mph. * Relative Humidity...As low as 11 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ225-232-233-237-061645- /O.CON.KPUB.FW.W.0035.240506T1600Z-240507T0400Z/ /O.CON.KPUB.FW.A.0033.240507T1500Z-240508T0400Z/ Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Baca County Including Springfield and Eastern Comanche Grasslands- 638 PM MDT Sun May 5 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM MDT MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 225, 232, 233, AND 237... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 225, 232, 233, AND 237... * Affected Area...Fire Weather Zones 225, 232, 233 and 237. * Winds...West 30 to 40 mph with gusts up to 65 mph. * Relative Humidity...As low as 6 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at May 4, 12:05 PM MDT, 2 hours 9 minutes earlier. Its key messages:
- Frost conditions will remain possible this morning over El Paso County.
- Cooler conditions will help give a relief to the high fire danger today, while scattered showers with isolated thunderstorms develop mainly over the mountains.
- Snow chances increase across the Continental Divide Sunday night into Monday, with periodic snow chances continuing through mid week.
- Increasing winds and fire danger early next week with a trend towards cooler and wetter conditions for late week.
Area forecast discussion, May 4, 12:05 PM MDT, 2 hours 9 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1205 PM MDT Sat May 4 2024 .KEY MESSAGES... - Frost conditions will remain possible this morning over El Paso County. - Cooler conditions will help give a relief to the high fire danger today, while scattered showers with isolated thunderstorms develop mainly over the mountains. - Snow chances increase across the Continental Divide Sunday night into Monday, with periodic snow chances continuing through mid week. - Increasing winds and fire danger early next week with a trend towards cooler and wetter conditions for late week. && .SHORT TERM /THROUGH SUNDAY/... Issued at 403 AM MDT Sat May 4 2024 The cold front which quickly moved across the plains has since moved well to the south, with any remaining gusty winds staying confined to the far southeast plains early this morning. Precip across the southeast plains has also diminished early this morning, however, stratus has developed. While this stratus may continue to expand through the early morning hours, think the Frost Advisory across El Paso County still looks to be on track. Temps fell well into the 30s even with a stronger wind, and don't see why they won't fall or hold steady especially as winds further drop off. Cloud cover may limit frost development in some spots, but once again, think the Frost Advisory is on track and have left it in place at this time. A return to southwesterly flow is in store today, as an upper level low moves east across the western CONUS. This will usher in some weak mid level energy and slight increases in moisture that should be enough for scattered showers with isolated storms to develop over the mountains this afternoon. They should stay tied the higher terrain, but would not be surprised to see a few showers move off the mountains and into the valleys and adjacent plains. Severe weather is not expected today though, as instability looks to be on the weaker side. Additionally, some light snow accums will be possible for the higher peaks this afternoon into the early evening. Despite sunny to partly cloudy skies through midday and early afternoon along with some warming, overall cooler air mass will keep temps cooler and slightly below normal today. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... Issued at 403 AM MDT Sat May 4 2024 Sunday-Monday...Models remain in good agreement of increasing southwest flow aloft across the region through the day Sunday, as a strong eastern Pacific low, currently moving onshore across the Pacific Northwest Coast, digs across the West Coast and into the Great Basin. This system remains progged to weaken as it lifts out across the Rockies through the day on Monday, however, its associated strong mid level (bora) front is progged to translate across south central Colorado early Monday morning and continues out across the Eastern Plains through the late morning and early afternoon. The progged movement of the this system keeps much of southern Colorado in the dry and windy portion of the storm, with breezy south to southwest winds of 20 to 40 mph expected across the region by Sunday afternoon, strongest over the higher terrain. There could to be some spotty critical weather conditions across the San Luis Valley on Sunday, however, current coverage looks to preclude any fire weather highlights attm. Temperatures warm ahead of the system on Sunday, with highs back to at and above seasonal levels in the 70s to lower 80s across the Plains, and mainly in the 50s and 60s across the higher terrain. Increasing moisture and lift ahead of the system moving across the Rockies Sunday night will develop snow across the Continental Divide, with snow, heavy at times, and blowing snow likely creating hazardous travel across the higher mountain passes into Monday morning. While current snow amounts fall short of advisory levels, later shifts may need to issue some highlights for the expected snow and blowing associated with the passing bora front. Further east, will see increasing west to southwest winds ahead of the front Sunday night, with strong westerly winds of 40 to 60 mph, strongest over and near the southeast mountains, possible as the bora front translates east early Monday morning. Will need to keep monitoring later model data with later shifts possibly issuing High Wind Watches, as well as Fire Weather Watches for areas where fuels are deemed critical, with very dry air mixing down across the region on Monday. Temperatures cool behind the bora system on Monday, though are still around seasonal levels in the 60s to mid 70s across the Plains, and in the 40s and 50s across the higher terrain, save 30s at the peaks. Moderate westerly flow continues across the region Tuesday and Wednesday, keeping mainly dry, save for some showers across the ContDvd, breezy and warm conditions in place through mid week, with the potential for critical fire weather conditions, especially across the San Luis Valley. Cool and unsettled weather remains in the offing for Wednesday night through the end of the work week, as models continue to indicate a broad upper trough in place across the Rockies. This will allow for a few fronts to move across the region, as well as support shower chances, especially over and near the higher terrain. && .AVIATION /18Z TAFS THROUGH 18Z SUNDAY/... Issued at 1159 AM MDT Sat May 4 2024 VFR conditions are expected to prevail for KALS and KPUB, and mostly for KCOS, throughout the forecast period. There will be some VCSH possible between 00 and 06Z at both KCOS and KPUB. Winds will be mostly influenced synoptically at all terminals, but diurnal will take over during the late night/early morning hours as winds weaken, then they will become influenced towards the end of the forecast period. -Stewey && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...RODRIGUEZ LONG TERM...MW AVIATION...
Hazardous weather outlook, May 4, 11:54 AM MDT, 2 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1154 AM MDT Sat May 4 2024 COZ058>089-093>099-051800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1154 AM MDT Sat May 4 2024 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Isolated to scattered showers and thunderstorms will be possible across the higher terrain and immediate adjacent locations. Gusty outflow winds may accompany any stronger storms. .DAYS TWO THROUGH SEVEN...Sunday through Friday Increasing west to southwest flow will bring snow and blowing snow to the higher terrain along and west of the Continental Divide Sunday night and Monday. Snow accumulations of 2 to 6 inches will be possible by Monday morning. The snow, combined with gusty westerly winds, will create hazardous travel conditions across the higher terrain of the Continental Divide Sunday night and Monday. Strong and gusty westerly winds over the higher terrain Sunday night, will move east across the high mountain valleys through the Eastern mountains and Plains through the day Monday, with critical fire weather conditions and high fire danger expected across much of area into Monday evening. Breezy westerly winds to persist through mid week, keeping fire danger high, especially across the San Luis Valley, before cooler, unsettled and less windy weather takes hold across the area for Thursday into the end of next week. .SPOTTER INFORMATION STATEMENT... Weather spotters will not be needed today or tonight. STEWARD/31
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 10:14 PM MDT | Special Weather Statement | PUB | Baca | 46 min |
| May 3, 10:48 PM MDT | Special Weather Statement | PUB | Baca | 42 min |
| May 4, 2:14 PM MDT | Fire Weather Watch | PUB | Alamosa, Baca, Conejos, Costilla, Custer, Huerfano and 5 more | 14 hr |
Nearby
Red Flag Warnings in Colorado, 2024Every red flag warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.